Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 25, Issue 1, Pages 43-52
http://dx.doi.org/10.1155/S0161171201003994

The initial boundary value problem of a mixed-typed hemivariational inequality

Shanghai Institute of Applied Mathematics and Mechanics, Shanghai University, Shanghai 200072, China

Received 20 May 1999

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guo Xingming, “The initial boundary value problem of a mixed-typed hemivariational inequality,” International Journal of Mathematics and Mathematical Sciences, vol. 25, no. 1, pp. 43-52, 2001. https://doi.org/10.1155/S0161171201003994.